# SDR SWIA972640

- Difficulty date: June 13, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N212SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120276
- Aircraft time: 23,704 hours, 29,164 cycles
- Engine: Pwa PW118B
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Boot
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE INTAKE BOOT FAILED ON CLIMB OUT.  RETURNED TO SLC. REMOVED LEFT ENGINE INLET AND INSTALLED UNIVERSAL COWL ON LEFT ENGINE IAW BR124B-71.  OPS CHECK GOOD.
